# SDR UIEA2021091902055

- Difficulty date: September 20, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 940824
- Condition: Binding
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE R ENG HPSOV(NOTICED IN FLIGHT) 2 INTERMITTENT EICAS R ENG HPSOV( PERFORMED FIM TASK 36-10 FT 833 UP TO BLOCK 40. PERF AIR SUPPLY BITE PROCEDURE IAW AMM 36-20-00. R ENG HPSOV FAULTING ON BITE. PERFORMED LEAK TEST/OPS CHECK ON HPSOV HP CONTROLLER. NO LEAKS NOTED ON SENSE LINES. HPSOV FAILED LEAK TEST & TOOK LESS THAN 20 SECONDS TO CLOSE. FOUND HPSOV BINDING WHILE MANUALLY OPENING & CLOSING. REF LP 1391411(M7) FOR HPSOV R&R.  /  20SEP21/1391411/7/ONT REMOVED AND REPLACED R/H (#2) HPSOV IAW B767 AMM 36-11-07. OPERATIONAL CHECK SATISFACTORY. A/C OK FOR SERVICE. )
